# SDR AALA202502232855

- Difficulty date: February 20, 2025
- Submitted: February 23, 2025
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 44,947 hours, 19,025 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXISTING REPAIR IN WING CENTER SECTION REAR SPAR VAPOR BARRIER AT STA 663.75 FROM LBL 29 TO LB 36. ACCOMPLISHED DOUBLER REPAIR PER AARD 57-10-10-9 AND SRM 57-10-10-2R-2.
